# SDR A6WA201140333

- Difficulty date: April 14, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3895719
- Condition: Corroded
- Location: Bs 319.7-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE CORRODED.  REPLACED UNSERVICEABLE SERVICE DOOR THRESHOLD PLATE WITH SERVICEABLE PLATE PN 601R38957-19S IAW AMM 20-21-00-944-001 ON NON ROUTINE 0024, ZONE 1000.
